# SDR ASOA2014101711438

- Difficulty date: October 14, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 33,943 hours, 30,484 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BURNED FASTENER ON BS 265 STRINGER 16L.  FOUND DAMAGE CONTAINED TO FASTENER HEAD ONLY.  REMOVED FASTENER IAW SRM 51-42-06.  COMPLED WITH EC/TC REO 601R-53-00-115. WET INSTALLED TEMP FASTENER, CR3222 4-3 IAW REO 601R-53-00-115, REV E.  RESTORED SURFACE FINISH IAW SRM 51-25-01.  CREATED MCO A190649 IAW SOP 5719.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
